# SDR CALA9601911

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic  Line
- Part number: 65445101708
- Condition: Leaking
- Location: Rt Eng Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY BEGAN TO DROP DURING CLIMBOUT.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC SUPPLY FLEX LINE IN RIGHT ENGINE PYLON AREA LEAKING.  THE LINE WAS REMOVED AND REPLACED AND LEAK CHECKS WERE GOOD.
